Alert archive / Kansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 165, NWS Hastings, NE

August 12, 2021Osborne County, Smith County, Kansas

NWS Hastings, NE issued this severe thunderstorm warning at Aug 12, 2021, 7:12 PM CDT for Osborne County, Smith County, Kansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2021, 7:12 PM CDT (00:12 UTC)
Expired
Aug 12, 2021, 7:45 PM CDT
In force
33 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Osborne County, KS, Smith County, KS

The radar

The Grand Island radar (KUEX), 98 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2021-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1721 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2021-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1721 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
2517 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

174 
WUUS53 KGID 130012
SVRGID
KSC141-183-130045-
/O.NEW.KGID.SV.W.0165.210813T0012Z-210813T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
712 PM CDT Thu Aug 12 2021

The National Weather Service in Hastings has issued a

* Severe Thunderstorm Warning for...
  South central Smith County in north central Kansas...
  North central Osborne County in north central Kansas...

* Until 745 PM CDT.

* At 712 PM CDT, a severe thunderstorm was located near Portis, or 33
  miles southeast of Phillipsburg, moving north at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Portis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Hastings.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3939 9865 3939 9890 3960 9894 3960 9863
TIME...MOT...LOC 0012Z 179DEG 6KT 3951 9878 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ADP
2 follow-up statements
182 
WWUS53 KGID 130027
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
727 PM CDT Thu Aug 12 2021

KSC141-183-130045-
/O.CON.KGID.SV.W.0165.000000T0000Z-210813T0045Z/
Smith KS-Osborne KS-
727 PM CDT Thu Aug 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTH CENTRAL SMITH AND NORTH CENTRAL OSBORNE COUNTIES...

At 727 PM CDT, a severe thunderstorm was located near Harlan, or 32
miles southeast of Phillipsburg, moving north at 5 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Osborne and Portis. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Hastings.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3939 9865 3939 9890 3960 9894 3960 9863
TIME...MOT...LOC 0027Z 179DEG 6KT 3954 9878 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ADP
623 
WWUS53 KGID 130042
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
742 PM CDT Thu Aug 12 2021

KSC141-183-130051-
/O.EXP.KGID.SV.W.0165.000000T0000Z-210813T0045Z/
Smith KS-Osborne KS-
742 PM CDT Thu Aug 12 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SMITH AND NORTH
CENTRAL OSBORNE COUNTIES WILL EXPIRE AT 745 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Hastings.

Remember, a Severe Thunderstorm Warning still remains in effect for
Southern Smith County until 800 PM CDT.

LAT...LON 3939 9865 3939 9890 3960 9894 3960 9863
TIME...MOT...LOC 0041Z 179DEG 6KT 3956 9878 

$$

ADP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 5:06 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Aug 12, 5:06 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Hastings NE
506 PM CDT Thu Aug 12 2021

.DISCUSSION...(This evening through Thursday)
Issued at 505 PM CDT Thu Aug 12 2021

General overview/highlights of the entire 7-day forecast:

- Marginal Risk of severe storms next 12 hours or so, particularly
  near/south of Interstate 80:
It just so happens that the paramount forecast issue comes right
away here very early on. Although the "exact details" are yet not
clear even at this very short-term range, in general we are
looking at two potentially distinct/separate chances for strong to
severe convection: 1) mainly within our KS zones through around
sunset near the main surface front...2) a potentially completely
separate initiation of elevated storms later this evening-
overnight primarily within the southern half of our Nebraska
coverage area (CWA). See below for more details.

- A much-awaited, consistently-cooler temperature regime:
Although far from "truly cool/fall like", our recent streak of
consistently hot/humid weather with highs well into the upper 80s-
90s is coming to an end here this afternoon, with the vast
majority of the CWA expected to top out no higher than the mid 80s
each of the next 7 days, although especially our KS zones and the
Furnas County area could pop back up into the upper 80s-low 90s on
various days Sunday onward. So overall, a near to very-slightly
cooler than normal regime (for mid-August) awaits us. Most
importantly: there is zero concern for excessive heat/Advisory
potential for at least the next week.

- Various, still rather uncertain rain/thunderstorm chances (PoPs)
  beyond tonight:
Various forecast periods, but particularly those between Fri-Sun
and again Tues-Thurs are littered with at least small PoPs, some
of which will likely come to fruition but others that likely
won't. The good news is that ON AVERAGE, WPC is forecasting nearly
the entire CWA to receive at least 0.50-1.00" of rain over the
course of the next week (localized spots surely higher), which
combined with the overall-cooler temps should help to stem the
tide of building drought concerns in some areas.

With the "big pictures" items covered above, the rest of this
discussion will focus solely on current weather and short term
details, addressing only these next 36 hours/3 forecast periods...

Our current/recent weather scene as of 4 PM:
As of this writing, the vast majority of the CWA is dry/storm-
free, but some strong to perhaps briefly-severe storms are
flirting with the extreme southern edges of our KS zones along the
very leading edges of the passing cold front. In short, today thus
far has turned out pretty much as expected in most departments,
but dewpoints held up a bit higher (and were slower to drop),
which actually allowed heat index values to soar a bit higher than
expected, with especially our KS zones and the
Webster/Nuckolls/Thayer area reaching heat index as high as
103-106. In hindsight, we probably should have issued a formal
Heat Advisory for these areas, but this was considered "too
little, too late" by the time these higher values came to be, so
have handled with an SPS and continued HWO mention to raise
awareness. Actual high temps this afternoon will end up ranging
from upper 80s most Nebraska zones, to mid-upper 90s most areas
near and especially south of the NE/KS border (with a few spots
mainly far south likely topping 100). By far the main feature on
the surface map today has been the passage of a much-anticipated
cold front, marked by an increasingly-noticeable northeast breeze
and gradually falling dewpoints/humidity. If anything, winds at
this hour are very slightly stronger than anticipated (most areas
sustained 15-20 MPH/gusts up to around 25). The leading edge of
this front is just now arriving in our far southern zones, where
low-level convergence and intense heating has resulted in a
narrow, broken line of strong-to-severe storms just barely
along/south of our extreme southern CWA border. In the mid-upper
levels, water vapor satellite and short term model data confirms
broad west-northwest flow, with the surface cold front being
driven southward by a large-scale trough centered over the Great
Lakes up into Canada, and associated surface high pressure
centered to its west over the Northern Rockies.

Late this afternoon-overnight:
As earlier touched on, even very short term models still have some
disparity in exactly how these next 12-15 hours play out, but this
forecaster is leaning mainly toward the HRRR/RAP suite as much as
anything. Breaking down things in somewhat short fashion, we have
two main areas of thunderstorm concern. Right away these next
several hours (especially through sunset), the focus will be
within our KS zones, where frontal convergence/intense heating is
fostering pulsy strong to perhaps severe activity in an
environment characterized by very steep low level lapse rates and
considerable CAPE (mixed layer as high as 2500-4000 J/Kg), but
only very weak deep layer shear on the order of 15-20KT. In other
words, a classic setup for localized severe winds and perhaps
brief large hail from transient cores. This KS area could remain
the "only show in town" for us through at least sunset, and
perhaps at least a few hours beyond. Then, at some point after
dark and maybe not until after midnight, there is a decent chance
for either a west-east or northwest-southeast oriented corridor of
slightly elevated convection t0 fire up within a zone of low-mid
level convergence mainly in the 850-700 millibar layer. At least
the north fringes of this activity could extend north of I-80, but
would be most favored between I-80 and far north central KS. Here
at the local level, we are actually a little considered that some
of these late night storms could be strong to briefly severe
(quarter size hail main threat), given healthy elevated CAPE as
high as 2000-3000 J/kg, and slightly stronger (but still fairly
weak) deep layer shear of 20-30KT. We have noted that SPC has
actually shrunk their official Marginal Risk to include only far
southern parts of our CWA on the latest Day 1 update, but SREF
severe probs support at least a marginally-severe mention farther
north up to around I-80 overnight and at least for now that will
be messaged in our local products. There is even some signal for a
narrow corridor of heavy rain overnight (pockets of 1-2" seem
realistic), but this is not a "sure thing" and not overly-
concerned about flooding. Any threat of strong to maybe severe
storms should wane by around 4 AM or so, although general storms
could linger longer into the early morning. In other departments
overnight, low temps are aimed low-mid 60s most areas, but ranging
from upper 50s far north (Ord area) to upper 60s far southeast.

Friday daytime:
To be honest, did not spend a ton of time digging into the details
beyond tonight, but in general, we have at least small PoPs
lingering over our southern/western counties throughout the day,
while going with a dry forecast especially north/east of the Tri
Cities. If anything, our daytime PoPs may prove overdone even
south and west, but lingering post-frontal instability and weak
ripples in northwest flow aloft at least support a general
thunderstorm mention in these areas. Not currently expecting
severe, but a rogue strong storm possible. Temp-wise, it might be
a touch warmer than previously forecast, and did nudge up
especially Nebraska zones, slightly, but still only talking low-
mid 80s most areas. Breezes generally easterly around 10 MPH.

Friday night:
Again, our PoPs may prove overdone, but have most areas dry in the
evening (pre-midnight), before at least increasing most areas into
the 20-40 percent range for the late night (post-midnight), as
some models (particularly HRRR/ECMWF) suggest that convection will
either drift into our CWA from the west off the High Plains and/or
develop overhead along the eastern fringes of a low level jet.
This would mainly favor our southwest half for sure, if it does
occur. Again, severe threat fairly low but a few stronger storms
possible. Low temps similar to tonight, mainly low-mid 60s most
areas.

&&

.AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Friday)
Issued at 111 PM CDT Thu Aug 12 2021

Ceiling/visibility/precipitation:
Rather high confidence in VFR ceiling through the period, although
a lower-end VFR ceiling in the 5-10K ft. range is likely for at
least a few-to-several hours this evening-overnight. Confidence is
also high in VFR visibility through at least the vast majority of
the period. The main/brief caveat to VFR visibility is actually
the number 1 uncertainty of the period: will showers/thunderstorms
affect KGRI/KEAR tonight into Friday AM, and to what degree?
Unfortunately, short term models are still not in great agreement.
About the only higher-confidence aspect is that the 03-12Z time
frame is overall most-favored for possible convection, so am
advertising a generic "vicinity thunderstorm" (VCTS) throughout
this block (hopefully later forecasts can pin down this time
frame a little better). Although severe storms appear fairly
unlikely, there is a non-zero chance of some brief heavy downpours
and at least small hail/gusty winds (should storms occur). A few
lingering showers/weak storms could even persist past 12Z, but
decided to not to blanket any more of the period with the generic
VCTS than already reflected, for now.

Winds:
Assuming no notable influences from overnight storms (always
possible), not expecting any big issues here. The overall-
strongest breezes should be right away this afternoon out of the
northeast behind a passing cold front (generally sustained
10-15KT/gusts 15-20KT). This evening through Friday morning,
speeds should average under 10KT, from some combination of
northerly/easterly.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

DISCUSSION...Pfannkuch
AVIATION...Pfannkuch
Hazardous weather outlook, Aug 12, 7:10 PM CDT, 2 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Hastings NE
710 PM CDT Thu Aug 12 2021

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
131200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
710 PM CDT Thu Aug 12 2021

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...This evening and overnight. .

At some point this evening and overnight, nearly the entire
outlook area stands at least a small chance of seeing isolated to
scattered thunderstorms. Prior to 10 PM, the most favored area
for storms will be in north central Kansas, and possibly into the
extreme southern row of Nebraska counties. Then late in the
evening and through the overnight, the better storm chances will
shift northward to include more of the Nebraska outlook area, but
particularly favoring counties along and south of Interstate 80. A
few storms this evening and overnight could be strong to
marginally-severe, with the main threats being hail up to around
quarter size and wind gusts to 60 MPH.

Parts of the area could also see localized, spotty heavy rainfall
of at least 1 to 2 inches, but this will be the exception for the
outlook area as a whole, and most areas will not receive nearly
this much.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Mainly between Friday and Sunday, and then again Tuesday night
into Wednesday, there are various, off-and-on chances for
thunderstorms within the outlook area. Most of these chances
currently carry fairly low forecast confidence in terms of
likelihood and location, so please stay up to date with later
forecasts for more details. At this time, severe storms appear
fairly unlikely between Friday and Sunday, but a few strong
storms cannot be ruled out here or there.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any possible instances of hail
or wind gusts in excess of 50 MPH that might occur through early
Friday morning.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

Pfannkuch

In the hours before

Special weather statement, Aug 12, 6:29 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Hastings NE
629 PM CDT Thu Aug 12 2021

KSZ019-130000-
Mitchell KS-
629 PM CDT Thu Aug 12 2021

...A strong thunderstorm will impact portions of northeastern
Mitchell County through 700 PM CDT...

At 629 PM CDT, Doppler radar was tracking a strong thunderstorm near
Beloit, moving north at 10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Beloit and Scottsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3934 9816 3951 9825 3955 9793 3935 9793
TIME...MOT...LOC 2329Z 158DEG 10KT 3944 9805

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

ADP
Local storm report, Aug 12, 6:30 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
630 PM CDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             12 ENE NATOMA           39.26N 98.82W
08/12/2021  E0.88 INCH       OSBORNE            KS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HAIL UP TO THE SIZE OF NICKELS.

&&

REED
Special weather statement, Aug 12, 6:31 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Hastings NE
631 PM CDT Thu Aug 12 2021

KSZ018-019-130000-
Osborne KS-Mitchell KS-
631 PM CDT Thu Aug 12 2021

...A strong thunderstorm will impact portions of northwestern
Mitchell and northeastern Osborne Counties through 700 PM CDT...

At 631 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cawker City, or 20 miles west of Beloit. This storm was nearly
stationary.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Downs and Cawker City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Hastings.

&&

LAT...LON 3936 9831 3932 9859 3951 9865 3955 9834
TIME...MOT...LOC 2331Z 161DEG 2KT 3943 9848

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

ADP
Local storm report, Aug 12, 6:35 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
635 PM CDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             7 S ALTON               39.37N 98.93W
08/12/2021  E1.00 INCH       OSBORNE            KS   PUBLIC

            SCATTERED HAIL UP TO QUARTER SIZE.

&&

PFANNKUCH
Local storm report, Aug 12, 6:37 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
637 PM CDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             7 S ALTON               39.37N 98.93W
08/12/2021  E1.00 INCH       OSBORNE            KS   PUBLIC

            SCATTERED HAIL UP TO QUARTER SIZE.

&&

PFANNKUCH
Special weather statement, Aug 12, 6:57 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Hastings NE
657 PM CDT Thu Aug 12 2021

KSZ017-018-130030-
Rooks KS-Osborne KS-
657 PM CDT Thu Aug 12 2021

...Strong thunderstorms will impact portions of northeastern Rooks
and west central Osborne Counties through 730 PM CDT...

At 657 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Stockton to 9 miles north of Natoma.
Movement was north at 5 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Webster State Park around 705 PM CDT.
  Stockton around 715 PM CDT.

Other locations in the path of these storms include Woodston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Hastings.

&&

LAT...LON 3951 9946 3951 9903 3926 9898 3935 9946
TIME...MOT...LOC 2357Z 174DEG 6KT 3942 9934 3932 9900

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

ADP

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 7:05 PM CDTSevere Thunderstorm WarningGIDRooks25 min
Aug 12, 7:35 PM CDTSevere Thunderstorm WarningGIDSmith25 min
Aug 12, 7:57 PM CDTSpecial Weather StatementGIDSmith33 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.